Follow
Gradimir V. Milovanovic
Gradimir V. Milovanovic
Professor of Mathematics, Academician of the Serbian Academy of Sciences and Arts
Verified email at mi.sanu.ac.rs - Homepage
Title
Cited by
Cited by
Year
Topics in polynomials: extremal problems, inequalities, zeros
GV Milovanovic, DS Mitrinovic, TM Rassias
World Scientific, Singapore, 1994
867*1994
Interpolation processes: Basic theory and applications
G Mastroianni, G Milovanovic
Springer Science & Business Media, 2008
3662008
The mathematica package “OrthogonalPolynomials”
AS Cvetkovic, GV Milovanovic
Facta Univ. Ser. Math. Inform 19, 17-36, 2004
1342004
Analytic number theory, approximation theory and special functions
GV Milovanović, MT Rassias
Topics in Special Functions, 297-345, 2014
1142014
On generalization of the inequality of A. Ostrowski and some related applications
GV Milovanović, JE Pečarić
Publikacije Elektrotehničkog fakulteta. Serija Matematika i fizika, 155-158, 1976
901976
Special classes of polynomials
GB Djordjevic, GV Milovanovic
University of Nis, Faculty of Technology Leskovac, 2014
862014
Numerical calculation of integrals involving oscillatory and singular kernels and some applications of quadratures
GV Milovanović
Computers & Mathematics with Applications 36 (8), 19-39, 1998
821998
Numerical analysis
GV Milovanovic
Naucna knjiga, Beograd, 1991
741991
Quadratures with multiple nodes, power orthogonality, and moment-preserving spline approximation
GV Milovanović
Journal of Computational and Applied Mathematics 127 (1-2), 267-286, 2001
712001
Polynomials orthogonal on the semicircle
W Gautschi, GV Milovanović
Journal of Approximation Theory 46 (3), 230-250, 1986
711986
Some results on the extended beta and extended hypergeometric functions
MJ Luo, GV Milovanovic, P Agarwal
Applied Mathematics and Computation 248, 631-651, 2014
682014
Special classes of orthogonal polynomials and corresponding quadratures of Gaussian type
GV Milovanovic, AS Cvetkovic
Mathematica Balkanica, 2012
652012
s-orthogonality and construction of Gauss-Turán-type quadrature formulae
W Gautschi, GV Milovanovic
Journal of computational and applied mathematics 86 (1), 205-218, 1997
611997
Shape preserving approximations by polynomials and splines
LM Kocić, GV Milovanović
Computers & Mathematics with Applications 33 (11), 59-97, 1997
601997
Gaussian quadrature involving Einstein and Fermi functions with an application to summation of series
W Gautschi, GV Milovanović
Mathematics of computation 44 (169), 177-190, 1985
601985
On generalized Stirling numbers and polynomials
NP Cakic, GV Milovanovic
Math. Balk 18, 241-248, 2004
582004
On the convergence order of a modified method for simultaneous finding polynomial zeros
GV Milovanović, MS Petković
Computing 30 (2), 171-178, 1983
571983
On some integral inequalities
GV Milovanović
Publikacije Elektrotehničkog fakulteta. Serija Matematika i fizika, 119-124, 1975
561975
Calculation of Gaussian-type quadratures with multiple nodes
GV Milovanović, MM Spalević, AS Cvetković
Mathematical and computer modelling 39 (2-3), 325-347, 2004
532004
Construction of s-orthogonal polynomials and Turán quadrature formulae
GV Milovanovic
Numerical Methods and Approximation, Theory III (Niš, 1987),(ed. GV …, 1988
511988
The system can't perform the operation now. Try again later.
Articles 1–20